Alert archive / Washington / River Flood Warnings in 2017

River Flood Warning 16, NWS Seattle, WA

March 15, 2017Lewis County, Washington

NWS Seattle, WA issued this river flood warning at Mar 15, 2017, 5:43 AM PDT for Lewis County, Washington. It took effect at Mar 15, 2017, 10:35 AM PDT. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Mar 15, 2017, 5:43 AM PDT (12:43 UTC)
In effect from
Mar 15, 2017, 10:35 AM PDT
Expired
Mar 16, 2017, 4:00 PM PDT
In force
29 hr
Issued by
NWS Seattle, WA
Area
Storm-based polygon
Flood severity
Minor

County Lewis County, WA

The radar

The Portland,OR radar (KRTX), 116 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cowlitz River at Randle (RAWW1).

Action stage
13.2 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 14231000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

199 
WGUS46 KSEW 151243
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
543 AM PDT WED MAR 15 2017

...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...

  Cowlitz River at Randle affecting Lewis County.

.Flood Bulletin No. 6


A front with steady moderate to locally heavy rain will lift northward 
into the area today. The front will then move east of the area tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC041-152143-
/O.NEW.KSEW.FL.W.0016.170315T1735Z-170316T0407Z/
/RAWW1.1.ER.170315T1735Z.170315T1800Z.170315T1907Z.NO/
543 AM PDT WED MAR 15 2017

The National Weather Service in Seattle has issued a 

* Flood Warning for 
  The Cowlitz River at Randle
* from this morning to this evening.
* At  5:30 AM Wednesday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 11 AM 
  Wednesday and crest near 18.1 feet around 11 AM Wednesday. The 
  river will fall below flood stage early this afternoon.
* Impact...At 18.0 feet...the Cowlitz River will cause minor flooding 
  from the vicinity of Randle downstream through Riffe Lake...
  covering nearby farm lands and several roads.

&&

LAT...LON 4645 12180 4645 12194 4640 12219 4654 12220 4659 12198
      4661 12183       

$$
7 follow-up statements
552 
WGUS86 KSEW 151320
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
620 AM PDT WED MAR 15 2017

...The Flood Warning continues for the following rivers in 
Washington...

  Cowlitz River at Randle affecting Lewis County.

...The Flood Warning continues for the following rivers in 
Washington...
  Skokomish River near Potlatch affecting Mason County.
  White River at R Street affecting King and Pierce Counties.

.Flood Bulletin No. 7

                Central West Region

A front with steady moderate to locally heavy rain will lift northward 
into the area today. The front will then move east of the area tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC045-152120-
/O.CON.KSEW.FL.W.0015.000000T0000Z-170316T2020Z/
/SRPW1.1.ER.170314T1852Z.170315T0230Z.170316T1120Z.NR/
620 AM PDT WED MAR 15 2017

The Flood Warning continues for
  The Skokomish River near Potlatch
* Until Thursday afternoon.
* At  6:00 AM Wednesday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 17.4 feet at 7 PM Tuesday and will 
  continue to fall to below flood stage early Thursday morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread 
  flooding of pasture lands...with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

WAC033-053-152120-
/O.CON.KSEW.FL.W.0014.000000T0000Z-000000T0000Z/
/WRAW1.1.ER.170314T2046Z.170316T1800Z.000000T0000Z.UU/
620 AM PDT WED MAR 15 2017

The Flood Warning continues for
  The White River at R Street
* Until further notice.
* At  5:45 AM Wednesday the flow was 5934 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to rise and crest near 6315 cfs 
  around 11 AM Thursday.
* Impact...At 6000 cfs...River flooding is likely to occur upstream of
  the A Street Bridge in the City of Auburn. Flooding is likely to 
  occur in the City of Pacific near Government Canal and Butte Avenue
  as well as high water along the temporary flood protection 
  barriers. This level roughly corresponds to the King County Flood 
  Phase 2.

&&

LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
      4732 12214      

$$

WAC041-152120-
/O.EXT.KSEW.FL.W.0016.170315T1736Z-170316T0407Z/
/RAWW1.1.ER.170315T1736Z.170315T1800Z.170315T1907Z.NO/
620 AM PDT WED MAR 15 2017

The Flood Warning continues for
  The Cowlitz River at Randle
* From 11 AM Wednesday until this evening.
* At  6:15 AM Wednesday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 11 AM 
  Wednesday and crest near 18.1 feet around 11 AM Wednesday. The 
  river will fall below flood stage early this afternoon.
* Impact...At 18.0 feet...the Cowlitz River will cause minor flooding 
  from the vicinity of Randle downstream through Riffe Lake...
  covering nearby farm lands and several roads.

&&

LAT...LON 4645 12180 4645 12194 4640 12219 4654 12220 4659 12198
      4661 12183       

$$
574 
WGUS46 KSEW 152042
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
142 PM PDT WED MAR 15 2017

...The Flood Warning continues for the following rivers in 
Washington...

 Skokomish River near Potlatch affecting Mason County.
  Snoqualmie River near Carnation affecting King County.
  White River at R Street affecting King and Pierce Counties.
  Cowlitz River at Randle affecting Lewis County.

.Flood Bulletin No. 9

Showers will continue this evening but the steady rain is over.
Rivers are in various stages of rising or having already crested and
on their way down.

&&

WAC045-160542-
/O.CON.KSEW.FL.W.0015.000000T0000Z-170316T2020Z/
/SRPW1.1.ER.170314T1852Z.170315T0230Z.170315T1745Z.NR/
142 PM PDT WED MAR 15 2017

The Flood Warning continues for 
 The Skokomish River near Potlach
* Until Thursday afternoon.
* At  1:00 PM Wednesday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* No additional flooding is forecast.
* Forecast...The river fell below flood stage this morning. The
  river will hold near flood stage into this evening before
  continuing to fall.
* Impact...At 16.0 feet...the Skokomish River will locally spill
over its banks into low areas of the Skokomish Valley.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

WAC033-160542-
/O.CON.KSEW.FL.W.0017.170316T0213Z-170316T2055Z/
/CRNW1.1.ER.170316T0213Z.170316T0600Z.170316T0855Z.NO/
142 PM PDT WED MAR 15 2017

The Flood Warning continues for 
 The Snoqualmie River near Carnation
* Until Thursday afternoon.
* At 12:15 PM Wednesday the stage was 53.5 feet.
* Flood stage is 54.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 7 PM 
  Wednesday and crest near 54.0 feet around 11 PM Wednesday. The 
  river will fall below flood stage early Thursday morning.
* Impact...At 54.0 feet...the Snoqualmie River will flood much of the 
  farm land and several roads from Fall City downstream through 
  Carnation and Duvall.

&&

LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
      4761 12188       

$$

WAC033-053-160542-
/O.CON.KSEW.FL.W.0014.000000T0000Z-000000T0000Z/
/WRAW1.1.ER.170314T2046Z.170315T1730Z.000000T0000Z.UU/
142 PM PDT WED MAR 15 2017

The Flood Warning continues for 
 The White River at R Street
* Until further notice.
* At 12:45 PM Wednesday the flow was 6566 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to rise and fluctuate near 6500
  cfs into Friday morning before beginning to fall.
* Impact...At 6000 cfs...River flooding is likely to occur upstream
  of the A Street Bridge in the City of Auburn. Flooding is likely
  to occur in the City of Pacific near Government Canal and Butte
  Avenue as well as high water along the temporary flood
  protection barriers. This level roughly corresponds to the King
  County Flood Phase 2.

&&

LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
      4732 12214      

$$

WAC041-160407-
/O.CON.KSEW.FL.W.0016.000000T0000Z-170316T0407Z/
/RAWW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
142 PM PDT WED MAR 15 2017

The Flood Warning continues for 
 The Cowlitz River near Randle
* Until this evening.
* At  1:15 PM Wednesday the stage was 17.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will crest in the next few hours near flood
  stage then begin to fall.
* Impact...At 15.0 feet...the Cowlitz River will spill into low
  fields along river from the vicinity of Randle downstream through
  Riffe Lake...with shallow water over a few roads.

&&

LAT...LON 4645 12180 4645 12194 4640 12219 4654 12220 4659 12198
      4661 12183       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

$$
310 
WGUS86 KSEW 160044
FLSSEW

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
544 PM PDT WED MAR 15 2017

...The Flood Warning has ended for the following rivers in 
Washington...

  Skokomish River near Potlatch affecting Mason County.

...The Flood Warning continues for the following rivers in 
Washington...

  Snoqualmie River near Carnation affecting King County.
  Cowlitz River at Randle affecting Lewis County.

...The Flood Warning continues for the following rivers in 
Washington...
  White River at R Street affecting King and Pierce Counties.

.Flood Bulletin No. 10

                North West Region

The steady rain earlier today has tapered off to scattered showers.
Expect the rivers that have already crested to continue receding.
The rivers that remain in flood are not expected to fall below flood
late tonight or later. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. This is the cause of most flood
related deaths.

&&

WAC045-160114-
/O.CAN.KSEW.FL.W.0015.000000T0000Z-170316T2020Z/
/SRPW1.1.ER.170314T1852Z.170315T0230Z.170315T1745Z.NR/
544 PM PDT WED MAR 15 2017

The Flood Warning has ended for
  The Skokomish River near Potlatch
* At 5:30 PM Wednesday, the stage was 16.7 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage late this morning.
* Forecast...The river fell below flood stage 10:45 AM Wednesday
  and will continue to fall.
* Impact...At 16.0 feet...the Skokomish River will locally spill over 
  its banks into low areas of the Skokomish Valley.

&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
      4738 12340       

$$

WAC033-160944-
/O.EXT.KSEW.FL.W.0017.170316T0340Z-170316T1839Z/
/CRNW1.1.ER.170316T0340Z.170316T0600Z.170316T0639Z.NO/
544 PM PDT WED MAR 15 2017

The Flood Warning continues for
  The Snoqualmie River near Carnation
* From 9 PM Wednesday until Thursday morning.
* At 5:15 PM Wednesday, the stage was 53.9 feet.
* Flood stage is 54.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 9 PM 
  Wednesday, and crest near 54.1 feet around 11 PM Wednesday. The 
  river will fall below flood stage tonight.
* Impact...At 54.0 feet...the Snoqualmie River will flood much of the 
  farm land and several roads from Fall City downstream through 
  Carnation and Duvall.

&&

LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
      4761 12188       

$$

WAC033-053-160944-
/O.CON.KSEW.FL.W.0014.000000T0000Z-000000T0000Z/
/WRAW1.1.ER.170314T2046Z.170315T1730Z.000000T0000Z.UU/
544 PM PDT WED MAR 15 2017

The Flood Warning continues for
  The White River at R Street
* Until further notice.
* At 3:45 PM Wednesday, the flow was 6447 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring, and minor flooding is forecast.
* Impact...At 6000 cfs...River flooding is likely to occur upstream of
  the A Street Bridge in the City of Auburn. Flooding is likely to 
  occur in the City of Pacific near Government Canal and Butte Avenue
  as well as high water along the temporary flood protection 
  barriers. This level roughly corresponds to the King County Flood 
  Phase 2.

&&

LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
      4732 12214      

$$

WAC041-160944-
/O.EXT.KSEW.FL.W.0016.000000T0000Z-170317T0158Z/
/RAWW1.1.ER.170316T0428Z.170316T1200Z.170316T1658Z.NO/
544 PM PDT WED MAR 15 2017

...Flood Warning extended until Thursday evening...

The Flood Warning continues for
  The Cowlitz River at Randle
* From 9 PM Wednesday until Thursday evening.
* At 5:30 PM Wednesday, the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 9 PM 
  Wednesday, and crest near 18.5 feet around 5 AM Thursday. The
  river will fall below flood stage Thursday morning.
* Impact...At 18.0 feet...the Cowlitz River will cause minor
  flooding from the vicinity of Randle downstream through Riffe
  Lake, covering nearby farm lands and several roads.

&&

LAT...LON 4645 12180 4645 12194 4640 12219 4654 12220 4659 12198
      4661 12183       

$$

www.weather.gov
135 
WGUS86 KSEW 160526
FLSSEW

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1026 PM PDT WED MAR 15 2017

...The Flood Warning continues for the following rivers in 
Washington...

  Snoqualmie River near Carnation affecting King County.
  White River at R Street affecting King and Pierce Counties.
  Cowlitz River at Randle affecting Lewis County.

.Flood Bulletin No. 11

                South West and Central West Regions

Expect scattered showers overnight. This will allow those rivers
that have already crested to continue receding. The rivers that
remain in flood are not expected to fall below flood until late
tonight or later. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. This is the cause of most flood
related deaths.

&&

WAC033-161326-
/O.CON.KSEW.FL.W.0017.000000T0000Z-170316T1839Z/
/CRNW1.1.ER.170316T0141Z.170316T0500Z.170316T0639Z.NO/
1026 PM PDT WED MAR 15 2017

The Flood Warning continues for
  The Snoqualmie River near Carnation
* Until Thursday morning.
* At 10:00 PM Wednesday, the stage was 54.1 feet.
* Flood stage is 54.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river crested at 54.1 feet at 10 PM Wednesday and 
  will fall below flood stage late tonight.
* Impact...At 54.0 feet...the Snoqualmie River will flood much of the 
  farm land and several roads from Fall City downstream through 
  Carnation and Duvall.

&&

LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
      4761 12188       

$$

WAC033-053-161326-
/O.CON.KSEW.FL.W.0014.000000T0000Z-000000T0000Z/
/WRAW1.1.ER.170314T2046Z.170315T1730Z.000000T0000Z.UU/
1026 PM PDT WED MAR 15 2017

The Flood Warning continues for
  The White River at R Street
* Until further notice.
* At 8:45 PM Wednesday, the flow was 5742 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and minor flooding is forecast.
* Impact...At 6000 cfs...River flooding is likely to occur upstream of
  the A Street Bridge in the City of Auburn. Flooding is likely to 
  occur in the City of Pacific near Government Canal and Butte Avenue
  as well as high water along the temporary flood protection 
  barriers. This level roughly corresponds to the King County Flood 
  Phase 2.

&&

LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
      4732 12214      

$$

WAC041-161326-
/O.CON.KSEW.FL.W.0016.000000T0000Z-170317T0158Z/
/RAWW1.1.ER.170316T0200Z.170316T1200Z.170316T1658Z.NO/
1026 PM PDT WED MAR 15 2017

The Flood Warning continues for
  The Cowlitz River at Randle
* Until Thursday evening.
* At 10:15 PM Wednesday, the stage was 18.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising and then crest near 18.5
  feet around 5 AM Thursday. The river will fall below flood stage 
  Thursday morning.
* Impact...At 18.0 feet...the Cowlitz River will cause minor flooding 
  from the vicinity of Randle downstream through Riffe Lake...
  covering nearby farm lands and several roads.

&&

LAT...LON 4645 12180 4645 12194 4640 12219 4654 12220 4659 12198
      4661 12183       

$$

www.weather.gov
520 
WGUS86 KSEW 161253
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
553 AM PDT THU MAR 16 2017

...The Flood Warning has ended for the following rivers in 
Washington...

  Snoqualmie River near Carnation affecting King County.

...The Flood Warning continues for the following rivers in 
Washington...

  Cowlitz River at Randle affecting Lewis County.

...The Flood Warning continues for the following rivers in 
Washington...
  White River at R Street affecting King and Pierce Counties.

.Flood Bulletin No. 12


Scattered showers today allow those rivers that have already 
crested to continue receding. The rivers that remain in flood are 
not expected to fall below flood until this evening or later. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC033-161323-
/O.CAN.KSEW.FL.W.0017.000000T0000Z-170316T1839Z/
/CRNW1.1.ER.170316T0141Z.170316T0500Z.170316T0907Z.NO/
553 AM PDT THU MAR 16 2017

The Flood Warning has ended for
  The Snoqualmie River near Carnation
* At  5:15 AM Thursday the stage was 53.8 feet.
* Flood stage is 54.0 feet.
* Fell below flood stage early this morning.
* Forecast...The river fell below flood stage  2:07 AM Thursday early
  this morning and will continue to fall.
* Impact...At 51.0 feet...the Snoqualmie River will spill over its 
  banks from Fall City downstream through Carnation and Duvall...with
  shallow water over some farm land and several roads.

&&

LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
      4761 12188       

$$

WAC033-053-162053-
/O.CON.KSEW.FL.W.0014.000000T0000Z-000000T0000Z/
/WRAW1.1.ER.170314T2046Z.170315T1730Z.000000T0000Z.UU/
553 AM PDT THU MAR 16 2017

The Flood Warning continues for
  The White River at R Street
* Until further notice.
* At  4:45 AM Thursday the flow was 5806 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 6000 cfs...River flooding is likely to occur upstream of
  the A Street Bridge in the City of Auburn. Flooding is likely to 
  occur in the City of Pacific near Government Canal and Butte Avenue
  as well as high water along the temporary flood protection 
  barriers. This level roughly corresponds to the King County Flood 
  Phase 2.

&&

LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
      4732 12214      

$$

WAC041-162053-
/O.EXT.KSEW.FL.W.0016.000000T0000Z-170317T0359Z/
/RAWW1.1.ER.170316T0200Z.170316T1230Z.170316T1859Z.NO/
553 AM PDT THU MAR 16 2017

...Flood Warning extended until this evening...

The Flood Warning continues for
  The Cowlitz River at Randle
* Until this evening.
* At  5:30 AM Thursday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 18.5 feet at 5 AM Thursday and will
  fall to below flood stage this afternoon.
* Impact...At 18.0 feet...the Cowlitz River will cause minor flooding 
  from the vicinity of Randle downstream through Riffe Lake...
  covering nearby farm lands and several roads.

&&

LAT...LON 4645 12180 4645 12194 4640 12219 4654 12220 4659 12198
      4661 12183       

$$
513 
WGUS86 KSEW 161817
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1117 AM PDT THU MAR 16 2017

...The Flood Warning continues for the following rivers in 
Washington...

  Cowlitz River at Randle affecting Lewis County.

...The Flood Warning continues for the following rivers in 
Washington...
  White River at R Street affecting King and Pierce Counties.

.Flood Bulletin No. 13

                South West Region

Mostly dry today with a few scattered showers possible.This will
allow most rivers to crest and start receding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC033-053-170217-
/O.CON.KSEW.FL.W.0014.000000T0000Z-000000T0000Z/
/WRAW1.1.ER.170314T2046Z.170315T1730Z.000000T0000Z.UU/
1117 AM PDT THU MAR 16 2017

The Flood Warning continues for
  The White River at R Street
* Until further notice.
* At 10:45 AM Thursday the flow was 5828 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fluctuate around 5700 cfs through Sunday
  based on current dam regulations.
* Impact...At 5500 cfs...River flooding is likely to occur near low 
  bank areas around and downstream of the Stewart Street. Bridge in 
  the City of Sumner. 

&&

LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
      4732 12214      

$$

WAC041-170217-
/O.EXT.KSEW.FL.W.0016.000000T0000Z-170317T0419Z/
/RAWW1.1.ER.170316T0200Z.170316T1330Z.170316T1919Z.NO/
1117 AM PDT THU MAR 16 2017

...Flood Warning extended until this evening...

The Flood Warning continues for
  The Cowlitz River at Randle
* Until this evening.
* At 11:00 AM Thursday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river crested at 18.5 feet at 6 AM Thursday and will
  continue to fall to below flood stage early this afternoon.
* Impact...At 18.0 feet...the Cowlitz River will cause minor flooding 
  from the vicinity of Randle downstream through Riffe Lake...
  covering nearby farm lands and several roads.

&&

LAT...LON 4645 12180 4645 12194 4640 12219 4654 12220 4659 12198
      4661 12183       

$$

jbb
590 
WGUS86 KSEW 162300
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
400 PM PDT THU MAR 16 2017

...The Flood Warning has ended for the following rivers in 
Washington...

  Cowlitz River at Randle affecting Lewis County.

...The Flood Warning continues for the following rivers in 
Washington...
  White River at R Street affecting King and Pierce Counties.

.Flood Bulletin No. 14

                South West Region

The Cowlitz River at Randle fell below flood stage. The White River 
at R St will remain above flood stage for at least a few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC033-053-170700-
/O.CON.KSEW.FL.W.0014.000000T0000Z-000000T0000Z/
/WRAW1.1.ER.170314T2046Z.170315T1730Z.000000T0000Z.UU/
400 PM PDT THU MAR 16 2017

The Flood Warning continues for
  The White River at R Street
* Until further notice.
* At  2:45 PM Thursday the flow was 5640 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 5500 cfs...River flooding is likely to occur near low 
  bank areas around and downstream of the Stewart Street. Bridge in 
  the City of Sumner. 

&&

LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
      4732 12214      

$$

WAC041-162330-
/O.CAN.KSEW.FL.W.0016.000000T0000Z-170317T0419Z/
/RAWW1.1.ER.170316T0200Z.170316T1330Z.170316T2000Z.NO/
400 PM PDT THU MAR 16 2017

The Flood Warning has ended for
  The Cowlitz River at Randle
* At  3:45 PM Thursday the stage was 17.5 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage early this afternoon.
* Forecast...The river fell below flood stage  1:00 PM Thursday early
  this afternoon and will continue to fall.
* Impact...At 15.0 feet...the Cowlitz River will spill into low fields
  along river from the vicinity of Randle downstream through Riffe 
  Lake...with shallow water over a few roads.

&&

LAT...LON 4645 12180 4645 12194 4640 12219 4654 12220 4659 12198
      4661 12183       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Mar 15, 2:30 AM PDT, 3 hours 13 minutes earlier.

Area forecast discussion, Mar 15, 2:30 AM PDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
230 AM PDT Wed Mar 15 2017

.SYNOPSIS...A frontal boundary draped across Western
Washington this morning will lift northward before being pushed
eastward later today. Snow levels will decrease tonight and
precipitation will turn showery. A weak front will arrive on
Thursday before a stronger front brings additional rain and wind
early in the weekend. Drier weather is possible Sunday and Monday.

&&

.SHORT TERM...A wave traveling along a frontal boundary draped
across Western Washington will bring another round of moderate to
heavy rain...especially across the southern two thirds of the
forecast area. By later this morning, Seattle will pass its normal
monthly precipitation total for March. Additionally, there is a high
probability that Seattle will pass the normal water year
precipitation total (normal is 37.49" Oct 1-Sep 30) before the end
of the day. There are flood watches over Lewis and King counties for
a couple of rivers and flooding warnings are already in effect for
the White and Skokomish Rivers. The threat for increased landslides
also continues. See the HYDROLOGY section below for more information.

The front will move east by this evening with rain turning to
showers and snow levels lowering to some pass levels by Thursday
morning. Onshore flow increases tonight and it should be breezy or
locally windy this evening both in the Strait and Puget Sound areas.
A weak front will bring some light precipitation to the area on
Thursday. Most of the QPF with this front is expected on Olympic
Peninsula with just spotty stuff over the interior. The models
appear to be slowing down the timing of the stronger system for the
first part of the weekend. The GFS and Euro disagree on the track
and strength of the associated surface low, but seem to agree on
keeping much of the interior dry on Friday with rain and potentially
windy conditions developing Friday night.

.LONG TERM...Post frontal showers will linger through Saturday or
early Sunday before ridging starts to build into the region. The
first day of Spring looks pleasant with some offshore flow and
partly to mostly sunny skies. The 00Z GFS keeps us dry into
Wednesday while the Euro is more agressive with spreading some
precip back into the area on Tuesday. Perhaps a little collective
wishcasting by the locals will nudge the models toward agreeing on a
dry stretch longer than 24 hours. 27

&&

.AVIATION...Southwest flow aloft, the air mass is moist and stable.
Rain from a frontal system at 2am was mainly south of a line from
Seattle to Hoquiam, but this front will lift north through the
morning hours and then shift inland as a cold front this evening.
There are a hodge podge of conditons early this morning, owing to
the moist air, the light winds, and the stable air mass. Later today
as the cold front moves through the area cooler drier air will
finally arrive and Thursday looks like it could be a nice break
between weather systems.

KSEA...Rain this morning as a front shifts north into Western
Washington. The cold front will shift inland this evening. There
will be a push of southerly flow this evening.

&&

.MARINE...Gradients will be light until an increase in onshore flow
later this afternoon and evening as a cold front moves through the
area. The frontal system is shifting north into Western WA early
this morning and then late this afternoon and evening it will
finally move inland. There will be a push of southerlies up Puget
Sound this evening with Westerlies developing coast and Strait.
Thursday looks like a break between systems. A stronger low pressure
system will reach the area Friday night and the associated cold
front pushes in to the Cascades by noon Saturday with a decent push
of westerlies coast and Strait on Saturday.

&&

.HYDROLOGY...The Skokomish River in Mason County is above flood
stage; minor flooding is expected there. There is also a flood
warning in effect for the White River near Pacific. Flow at the R
Street Bridge in Auburn is forecast to reach about 6000 cfs tonight,
which would cause flooding in Pacific. The central and south
Cascades are forecast to receive the most rain through Wednesday. A
flood watch is in effect for the Cowlitz in Lewis County, and the
watch includes King County for possible minor flooding on the
Snoqualmie River system.

A series of weather systems moving through the area this week will
keep a threat of landslides. A special weather statement addresses
this. Burke

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through Wednesday afternoon for King and Lewis
     counties.

PZ...None.

&&

www.weather.gov/seattle

You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.html

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 9:04 AM PDTGale WarningSEW20 hr
Mar 15, 9:04 AM PDTSmall Craft AdvisorySEW54 hr
Mar 15, 11:27 AM PDTRiver Flood WarningSEWKing26 hr
Mar 15, 11:45 AM PDTFlood WatchSEWMason64 hr

Nearby

River Flood Warnings in Washington, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.